Doklady Mathematics

, Volume 74, Issue 3, pp 883–886

Some spectral properties of a boundary value problem with a spectral parameter in the boundary condition

  • N. B. Kerimov
  • Z. S. Aliev
Mathematics

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. V. Meleshko and Yu. V. Pokornyi, Differ. Uravn. 23, 1466–1467 (1987).Google Scholar
  2. 2.
    G. H. Handeiman and J. B. Keller, Proceedings of IV US National Congress of Applied Mechanics (New York, 1962), pp. 195–202.Google Scholar
  3. 3.
    H. J. Ahn, Quart. Appl. Math. 39(1), 109–117 (1981).MathSciNetGoogle Scholar
  4. 4.
    M. R. Racheva, Dokl. Bolg. Akad. Nauk 54(11), 23–26 (2001).MathSciNetGoogle Scholar
  5. 5.
    M. R. Racheva and B. A. Andreev, Comput. Methods Appl. Math. 2(2), 171–185 (2002).MathSciNetGoogle Scholar
  6. 6.
    Zh. Amara and A. A. Vladimirov, Izv. Akad. Nauk, Ser. Mat. 68(4), 3–18 (2004).Google Scholar
  7. 7.
    D. O. Banks and G. J. Kurowski, Trans. Am. Math. Soc. 199, 203–222 (1974).CrossRefMathSciNetGoogle Scholar
  8. 8.
    D. O. Banks and G. J. Kurowski, J. Differ. Equations 27(2), 57–74 (1977).CrossRefMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2006

Authors and Affiliations

  • N. B. Kerimov
    • 1
  • Z. S. Aliev
    • 2
  1. 1.Institute of Mathematics and MechanicsNational Academy of Sciences of AzerbaijanBakuAzerbaijan
  2. 2.Baku State UniversityBakuAzerbaijan

Personalised recommendations